MathSciNet Relay Station
MathSciNet bibliographic data
MR250319 (40 #3558) 57.10
Brown, R. L. W. Cobordism and bundles over spheres. Michigan Math. J. 16 1969 315–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement